How to come off of opiates without rehab?
hi i have been on opiates since i was 16 and i have not been to rehb cant afford it and i also cannot afford suboxone or id be on that!!!! I need help!! i have turned to everyone i knonw!!! aNYWAYS CAN U HELP ME PLEASE,II AM BEGGING U!! also i am on probation for my aunt handing me some...
Delayed periods, cramping, extra discharge, came off pills. Reasons ?
I am 26 days late had blood work done and not pregnant I stop taking the pill about four months ago and my period was still coming on time til last month I have a two year old son and want another baby, now this month I have had some cramping and extra amount of discharge when the pains are...
How can I come off Pantaprazole?
Hi, I have been on 40mg of pantaprazole for a little over 1 year. I have GERD! I would like to come off. Have been manging it through lifestyle changes. Doctor told me to try getting off by taking it everyother day. Days I take it I get a tightness on right side of throat which feels like I can t...
20, missed 1 BC pill experiencing hot flashes cramps nausea cold sweats and large thick pieces of uterine lining expelled next day pregant or period?
I dont think you are pregnant !
As uterine lining is shed off only due to withdrawal of hormonal pills !
You can recheck these findings by doing UPT after a week !
Hope my information helped you.
Dr Hari Om Chandrakar
iv been on yasmin birth controll for 6 years and decided to come off it 6 months ago how long untill its oou of my system as we are trying to conceve
Thanks for contacting healthcaremagic. Most women who've been taking the combined oral contraceptive (COC) pill conceive within a year of stopping the pill. In fact, if you have been taking the pill, your chances of getting pregnant are about the same, or perhaps better than average.
If you have any follow up questions, kindly direct at : http://www.healthcaremagic.com/doctors/dr-arif-n-khan
Hi! I'm 42 amd just went off birth control pills after 10 + years , Yasmin a few months ago. The few months I have been experiencing bad mentral cycles with ext
Your full query was not typed.
After coming off birth control, it DOES take a few months for your body to adjust.
THat could be causing the irregularities.
Please write in with more details, so that I can help you better.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions